# SDR AALA201510029005

- Difficulty date: October 1, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 48,632 hours, 17,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3336
- Condition: Faulty
- Location: Cabin
- Part time: 51,191 hours, 18,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAULT ON CIDS PANEL.  REPLACED EPSU IAW AMM 33-51-38.
